# SDR P2EA00423

- Difficulty date: November 11, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND THE L1 DOOR UPPER HINGE CUT OUT WITH CRACK. L/0.50 W/0.002.  REPAIRED THE L1 DOOR UPPER HINGE CUT OUT.
